Articles

Articles 46 registres trobats  anterior11 - 20següentfinal  anar al registre: La cerca s'ha fet en 0.01 segons. 
11.
15 p, 363.9 KB Simultaneity of centres in Zq-equivariant systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
We study the simultaneous existence of centres for two families of planar Zq-equivariant systems. First, we give a short review about Zq-equivariant systems. Next, we present the necessary and sufficient conditions for the simultaneous existence of centres for a Z2-equivariant cubic system and for a Z2- equivariant quintic system.
2018 - 10.1098/rspa.2017.0811
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 474, Issue 2213 (May 2018) , art. 20170811  
12.
17 p, 590.0 KB The cubic polynomial differential systems with two circles as algebraic limit cycles / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
In this paper we characterize all cubic polynomial differential systems in the plane having two circles as invariant algebraic limit cycles.
2018 - 10.1515/ans-2017-6033
Advanced Nonlinear Studies, Vol. 18, issue 1 (2018) , p. 183-193  
13.
15 p, 853.0 KB Centers for the Kukles homogeneous systems with even degree / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
2017 - 10.11948/2017093
Journal of applied analysis and computation, Vol. 7 Núm. 4 (2017) , p. 1534-1548  
14.
21 p, 834.1 KB Centers for generalized quintic polynominal differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matematica)
2017 - 10.1216/RMJ-2017-47-4-1097
The Rocky Mountain Journal of Mathematics, Vol. 47 Núm. 4 (2017) , p. 1097-1120  
15.
14 p, 293.9 KB Center Problem for trigonometric Liénard systems / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We give a complete algebraic characterization of the non-degenerated centers for planar trigonometric Liénard systems. The main tools used in our proof are the classical results of Cherkas on planar analytic Liénard systems and the characterization of some subfields of the quotient field of the ring of trigonometric polynomials. [...]
2017 - 10.1016/j.jde.2017.05.008
Journal of differential equations, Vol. 263 (2017) , p. 3928-3942  
16.
7 p, 731.3 KB On the Integrability of Liénard systems with a strong saddle / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the local analytic integrability for real Li\'enard systems, x=y-F(x), y= x, with F(0)=0 but F'(0)0, which implies that it has a strong saddle at the origin. First we prove that this problem is equivalent to study the local analytic integrability of the [p:-q] resonant saddles. [...]
2017 - 10.1016/j.aml.2017.03.004
Applied mathematics letters, Vol. 70 (2017) , p. 39-45  
17.
5 p, 574.4 KB Integrability conditions of a resonant saddle in generalized Liénard-like complex polynomial differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider a complex differential system with a resonant saddle at the origin. We compute the resonant saddle quantities and using Gröbner bases we find the integrability conditions for such systems up to a certain degree. [...]
2017 - 10.1016/j.chaos.2017.01.014
Chaos, solitons and fractals, Vol. 96 (2017) , p. 130-131  
18.
7 p, 267.6 KB Integrability of Liénard systems with a weak saddle / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
We characterize the local analytic integrability of weak saddles for complex Liénard systems.
2017 - 10.1007/s00033-016-0756-6
ZAMP. Journal of Applied Mathematics and Physics, Vol. 68 Núm. 13 (2017)  
19.
15 p, 651.1 KB Centers of weight-homogeneous polynomial vector fields on the plane / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We characterize all centers of a planar weight-homogeneous polynomial vector fields. Moreover we classify all centers of a planar weight-homogeneous polynomial vector fields of degrees 6 and 7.
2017 - 10.1090/proc/13393
Proceedings of the American Mathematical Society, Vol. 145 Núm. 6 (2017) , p. 2539-2555  
20.
12 p, 363.9 KB Analytic reducibility of nondegenerate centers: Cherkas systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the center problem for polynomial differential systems and we prove that any center of an analytic differential system is analytically reducible. We also study the centers for the Cherkas polynomial differential systems x˙ = y, y˙ = P0(x) + P1(x)y + P2(x)y2, where Pi(x) are polynomials of degree n, P0(0) = 0 and P'0(0) < 0. [...]
2016 - 10.14232/ejqtde.2016.1.49
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2016) , p. 1-10  

Articles : 46 registres trobats   anterior11 - 20següentfinal  anar al registre:
Vegeu també: autors amb noms similars
50 Gine, Jaume
50 Gine, Jaume
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.